# SDR HNAA2013032900187

- Difficulty date: March 29, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 51,627 hours, 57,323 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Lockout
- Condition: Intermittent
- Location: Nr 2 Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NR 2 BETA LOCKOUT TEST, WITH BETA TEST SWITCH AT LOCKOUT AND NR 2 PROP INDICATOR BETA LOCK TEST BUTTON PRESSED, NR 2 PROPELLER GROUND RANGE LIGHT ILLUMINATED. PROBLEM IS INTERMITTENT.  BETA LOCKOUT SYS WITH CR AND MOD DEACTIVATED IAW APPENDIX 1,61-4.
